# SDR DALA2019112506911

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 21,351 hours, 7,835 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3807 LT NLG AXLE FLANGE SHOWS SIGNS OF CORROSION/GALLING WHERE SPACER RIDES. . CORRECTIVE ACTION: REMOVED AND REPLACED INNER CYLINDER REF B737 AMM 32-21-24 (1373846).
